RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1994, Number 2, Pages 84–86 (Mi ivm3825)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Geometry of special affinor structures of homogeneous $\Phi$-spaces of odd order

Yu. D. Churbanov

Minsk

Full text: PDF file (200 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1994, 38:2, 82–84

Bibliographic databases:
UDC: 514.765
Received: 19.05.1993

Citation: Yu. D. Churbanov, “Geometry of special affinor structures of homogeneous $\Phi$-spaces of odd order”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 2, 84–86; Russian Math. (Iz. VUZ), 38:2 (1994), 82–84

Citation in format AMSBIB
\Bibitem{Chu94}
\by Yu.~D.~Churbanov
\paper Geometry of special affinor structures of homogeneous $\Phi$-spaces of odd order
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1994
\issue 2
\pages 84--86
\mathnet{http://mi.mathnet.ru/ivm3825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302100}
\zmath{https://zbmath.org/?q=an:0835.53057}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1994
\vol 38
\issue 2
\pages 82--84


Linking options:
  • http://mi.mathnet.ru/eng/ivm3825
  • http://mi.mathnet.ru/eng/ivm/y1994/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Balashchenko, N. A. Stepanov, “Canonical affinor structures of classical type on regular $\Phi$-spaces”, Sb. Math., 186:11 (1995), 1551–1580  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Balashchenko, “Naturally reductive Killing $f$-manifolds”, Russian Math. Surveys, 54:3 (1999), 623–625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. D. Churbanov, “Integrability of canonical affinor structures of homogeneous periodic $\Phi$-spaces”, Russian Math. (Iz. VUZ), 52:8 (2008), 35–47  mathnet  crossref  mathscinet  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:53
    Full text:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021